Ask an expert
Question

15 Oct 2009

Marvelon
Hello Doctor

I had gastro earlier in the month. And I forget to take a tablet once. But the whole time that went on my fiance and I used condoms and he also took out his penis when he came. Even with a condom on, just to be safe. I am on my second last pill today, and I only see a brown discharge when I put my finger up in me.

I am starting to worry now. Is there anything I can use to make it come?
Answer 341 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Baby
I think you took all the necessary precautions, the gastro etc could have influenced the hormone levels and may have caused a skipped or very light menstruation and I don't think you need to worry. If nothing happens, do a pregnancy test just to be sure and for your own peace of mind about 5 days into the next packet.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.